Document Type

Journal Article

Department/Unit

Department of Mathematics

Abstract

In 1993, Brualdi and Massey conjectured that every graph can be incidence-colored withΔ+2 colors, where Δ is the maximum degree of a graph. Although this conjecture was solved in the negative by an example in I. Algor and N. Alon (Discrete Math. 75 (1989) 11) it might hold for some special classes of graphs. In this paper, we consider graphs with maximum degree Δ=3 and show that the conjecture holds for cubic Hamiltonian graphs and some other cubic graphs.

Publication Year

2002

Journal Title

Discrete Mathematics

Volume number

252

Issue number

1-3

Publisher

Elsevier

First Page (page number)

259

Last Page (page number)

266

Referreed

1

DOI

10.1016/S0012-365X(01)00457-5

ISSN (print)

1872681X

Link to Publisher’s Edition

https://dx.doi.org/10.1016/S0012-365X(01)00457-5

Keywords

Cubic graph, Incidence coloring, Restrained decomposition

Included in

Mathematics Commons

Share

COinS